Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Ergodic theorems for Abelian semigroups


Author: Mahlon Day
Journal: Trans. Amer. Math. Soc. 51 (1942), 399-412
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1942-0006614-3
MathSciNet review: 0006614
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Agnew and A. P. Morse, Extensions of linear functionals, with applications to limits, integrals, measures, and densities, Annals of Mathematics, (2), vol. 39 (1938), pp. 20-30. MR 1503385
  • [2] L. Alaoglu, Weak topologies in normed linear spaces, Annals of Mathematics, (2), vol. 41 (1940), pp. 252-267. MR 0001455 (1:241e)
  • [3] L. Alaoglu and G. Birkhoff, General ergodic theorems, Annals of Mathematics, (2), vol. 41 (1940), pp. 293-309. MR 0002026 (1:339a)
  • [4] S. Banach, Théorie des Opérations Linéaires, Monografje Matematiczne, Warsaw, 1932.
  • [5] G. Birkhoff, Moore-Smith convergence in general topology, Annals of Mathematics, (2), vol. 38 (1937), pp. 39-56. MR 1503323
  • [6] L. W. Cohen, On the mean ergodic theorem, Annals of Mathematics, (2), vol. 41 (1940), pp. 505-509. MR 0002027 (1:339b)
  • [7] N. Dunford, A mean ergodic theorem, Duke Mathematical Journal, vol. 5 (1939), pp. 635-646. MR 0000098 (1:18f)
  • [8] G. Fichtenholz and L. Kantorovich, Sur les opérations dans l'espace des functions bornées, Studia Mathematica, vol. 5 (1934), pp. 69-98.
  • [9] S. Kakutani, Weak topology and regularity of Banach spaces, Proceedings of the Imperial Academy, Tokyo, vol. 16 (1939), pp. 169-173. MR 0000351 (1:59b)
  • [10] E. R. Lorch, Means of iterated transformations in reflexive Banach spaces, Bulletin of the American Mathematical Society, vol. 45 (1939), pp. 945-947. MR 0001460 (1:242e)
  • [11] S. Mazur, Über konvexe Mengen in linearen normierten Räumen, Studia Mathematica, vol. 4 (1933), pp. 70-84.
  • [12] F. Riesz, Some mean ergodic theorems, Journal of the London Mathematical Society, vol. 13 (1938), pp. 274-278.
  • [13] V. Šmulian, Sur les topologies différents dans l'espace de Banach, Comptes Rendus (Doklady) de l'Académie des Sciences de l'URSS, vol. 23 (1939), pp. 331-334.
  • [14] J. V. Wehausen, Transformations in linear topological spaces, Duke Mathematical Journal, vol. 4 (1938), pp. 157-168. MR 1546041
  • [15] K. Yosida, Mean ergodic theorems in Banach spaces, Proceedings of the Imperial Academy, Tokyo, vol. 14 (1939), pp. 292-294.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0006614-3
Article copyright: © Copyright 1942 American Mathematical Society

American Mathematical Society